MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id evfxplus-29 (serial: (b)(6)); product type: 0195-heart valves; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a 29 millimeter (mm) transcatheter valve in a patient with pre-existing severe aortic insufficiency and no leaflet calcification, the deployment of the valve was attempted 3 times.Prior to final deployment on each deployment attempt, the valve dislodged.Prior to valve dislodgement, the implant depth on the non-coronary cusp (ncc) was 5 mm, and the implant depth on the left coronary cusp (lcc) was 6 mm.Subsequently, the valve was withdrawn from the patient and was upsized to a 34 mm transcatheter valve.The 34 mm valve was successfully implanted at an implant depth of 5 mm on the ncc and 8 mm on the lcc.Per the physician, the patient's anatomy and aortic insufficiency caused the valve to dislodge.Following the implant procedure, the incorrect valve serial number was provided to the patient on their identification (id) card, with two aortic valves registered to the patient.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Updated data: b5.Added second paragraph.D3.D4.H4.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a 29 millimeter (mm) transcatheter valve in a patient with pre-existing severe aortic insufficiency and no leaflet calcification, the deployment of the valve was attempted 3 times.Prior to final deployment on each deployment attempt, the valve dislodged.Prior to valve dislodgement, the implant depth on the non-coronary cusp (ncc) was 5 mm, and the implant depth on the left coronary cusp (lcc) was 6 mm.Subsequently, the valve was withdrawn from the patient and was upsized to a 34 mm transcatheter valve.The 34 mm valve was successfully implanted at an implant depth of 5 mm on the ncc and 8 mm on the lcc.Per the physician, the patient's anatomy and aortic insufficiency caused the valve to dislodge.Following the implant procedure, the incorrect valve serial number was provided to the patient on their identification (id) card, with two aortic valves registered to the patient.No patient complications were reported as a result of this event.Additional information was received indicating that the bottom of pigtail deployment starting position was used.The valve dislodged in the aortic direction to a depth of +5 mm on the ncc and lcc.Of note, a non-medtronic guidewire was used.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway CA
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway CA
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22534129
Report Number2025587-2025-05094
Device Sequence Number18010732
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)270318(10)0012721946
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012721946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/15/2025
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age81 YR
Patient SexMale
Patient Weight102 KG